Please use this identifier to cite or link to this item: https://scholar.utcc.ac.th/handle/6626976254/3428
Title: On Psemisimple in KKalgebras
Authors: Asawasamrit, S. 
Sudprasert, A. 
Keywords: Branchwise;Commutative;Commutative;KKalgebra;Psemisimple
Issue Date: 2015
Publisher: Scopus
University of the Thai Chamber of Commerce
Source: S. Asawasamrit, A. Sudprasert (2015) On Psemisimple in KKalgebras. International Journal of Pure and Applied Mathematics Vol.98 No.1, 23-32.
Abstract: In the present paper, we introduce the notion of psemisimple in KKalgebras and investigate some related properties. We also give some necessary and sufficient conditions under which a branchwise commutative KKalgebrais also commutative.
URI: https://scholar.utcc.ac.th/handle/6626976254/3428
Rights: This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.
Appears in Collections:RSO: Journal Articles

Files in This Item:
File Description SizeFormat 
24.pdf93 kBAdobe PDFThumbnail
View/Open
Show full item record Recommend this item

Page view(s)

10
checked on Jul 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.